# SDR ALG2003F00100

- Difficulty date: October 7, 2003
- Submitted: October 29, 2003
- Operation: Air carrier
- Aircraft: N361AL
- Make and model: Bell 206L-3
- Aircraft serial: 51212
- Engine: Allsn 250C30S
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Malfunctioned
- Location: Engine
- Component part number: 23004545
- Stage of operation: HO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT HOVER.  DURING INITIAL HOVER PRIOR TO TAKE-OFF THE PILOT NOTICED A HIGH PITCH SCREECHING NOISE THAT WAS EVIDENT ONLY DURING HOVER, AT FLAT PITCH THE NOISE GOES AWAY.  MAINTENANCE WAS NOTIFIED AND THE MECHANIC CHANGED THE COMPRESSOR, TURBINE AND GEARBOX ASSEMBLY AND THE AIRCRAFT WAS RETURNED TO SERVICE.(K)
